Doctor insights on:
Ambien Rebound Insomnia
Dual diagnosis: I recommend not taking ambien (zolpidem) and suboxone. Withdrawal and insomnia is part of the process of withdrawal. Taking another potentially addictive medication is not recommended. I would only advise it's use under the strict oversight of an addiction specialist during the time of use under a medication of Suboxone which enhances it's effects ...Read more
Uncertain: I am not aware of any study on this phenomenon. However if you have been taking hydroxyzine to induce sleeping, your insomnia will likely return without it. Whether your insomnia would become more severe or not is unknown. If insomnia is a problem , you need to consult your doctor to find out the cause. ...Read more
I have stopped taking Trazodone 100mg cold turkey. I was on it for 3 years. How long will rebound insomnia last? And how long until tolerance is reset
May take a while: Larry, It is best to taper these drugs gradually when discontinuing use. Anxiety, agitation, and trouble sleeping can occur if the drug is suddenly stopped.It may take 2 to 4 weeks before you notice the full effects of this medication, and it may take a similar time for all side effects to diminish. Have you replaced the Trazodone with the Effexor (venlafaxine)? Best not to take together. Talk with your doctor ...Read more
I read on wikipedia that long lasting and complicated rebound insomnia can occur from withdrawing from atypical antipsychoticd like geodon (ziprasidone). What to do?
There are a : Couple of reasons to be on this medication and a few reasons you may feel the need to get off. Before you stop this drug, please talk to your doctor. He could help the insomnia issue or address why you want to stop. For example, say its weight gain, add topirimate. Say your pregnant, being off the meds isn't likely to improve outcome especially if ur in a funk. Good luck but please get seen. ...Read more
I am taking 150 mg of trazodone for insomnia and want to stop, how should I taper off to prevent rebound insomnia?
Best - Ask your Dr: But if you can't work w/ the doctor who prescribed it, you might try cutting 50 mg per week. Some people have an easy time ad some have a hard time - let's hope you are in the first group. Good luck! again, it's best to work w/ your doctor. ...Read more
Is stopping diphenhydramine for sleep going to cause any rebound insomnia or other symptoms? If so how long to overcome rebound symptoms?
Dependance: I am not aware of any dependance related to this drug (antihistamine), but the symptome of insomnia probably needs to be addressed probably with some lifestyle changes and some physical activity during the day to make you feel more tired and desiring to sleep without medications. Hope this is somewhat helpful. ...Read moreSee 1 more doctor answer
You need to see doc: to get prescriptions like thatGet a more detailed answer ›